Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have irregular periods. What is the cause and cure?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 4924 Questions

default
Posted on Fri, 11 Jan 2013 in Menstruation and Miscarriage
Question: Hi, i have got my period on last month that’s on 8/11/12, i have not got my periods yet, i had same problem earlier also and i met a doctor i did all the check-up was told by the doctor, doctor said i might have polycystic cyst, after all the test confirmed me that i don’t have polycystic cyst, she gave me the tablet after that my periods wear okay for some moths, but again am suffering with same problem, please help me.
Thank you so much.
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi XXXXXXX
Thanks for the query.

Irregularity in periods can occur due to many causes, like:
-Stress and strain
-Weight changes due to change in diet or exercise pattern
-Hormonal disorders like thyroid abnormalities
-Recent illness
-Anemia
-Poly cystic ovary disease
-Pregnancy etc.
So try to correlate which might be the cause for your problem.
Then consult your gynecologist and discuss regarding that.
According to the cause treatment can be taken.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 1 hour later
Thank you so much for your reply, I did my XXXXXXX scanning doctor confirmed me there is nothing & I may get my periods in 2 to 3days which is not happened, please advise me should I go XXXXXXX another doctor or should i wait.
doctor
Answered by Dr. Sree Gouri SR 4 hours later
Hi XXXXXXX

You can consult your regular doctor only and tell her that you didn't get the periods as expected by her.
Then with her advice you can go for progesterone pills to induce withdrawal bleeding.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions